# SDR AALA201610119008

- Difficulty date: October 7, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 52,974 hours, 19,870 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Part serial: A9159
- Condition: Out Of Position
- Location: R1 Door
- Part time: 42,745 hours, 16,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE CAUSING GIRT BAR TO DRAG ON DOOR THRESHOLD AND FITTINGS. REPLACED ESCAPE SLIDE IAW AMM 25-62-44-401.
